# SDR SWAA2022031176587

- Difficulty date: February 22, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FAIRING PANEL 194E SEVERAL FASTENER HOLE ELONGATED / [01] RECEIVED NEW PANEL P/N: 149A7555-8; PO#1755416; ISSUE TAG: LC1394. THIS PANEL WILL BE INSTALLED ON CARD:TTG8Q002AL1C.;[02] VERIFIED STEP 1
